Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

The group of diffeomorphisms of a non-compact manifold is not regular

Abstract : We show that a group of diffeomorphisms D on the open unit interval I, equipped with the topology of uniform convergence on any compact set of the derivatives at any order, is non-regular: the exponential map is not defined for some path of the Lie algebra. This result extends to the group of diffeomorphisms of finite dimensional, non-compact manifold M.
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download
Contributor : jean-pierre magnot Connect in order to contact the contributor
Submitted on : Friday, July 6, 2018 - 9:51:50 AM
Last modification on : Wednesday, November 3, 2021 - 6:05:00 AM
Long-term archiving on: : Tuesday, October 2, 2018 - 4:43:10 AM


[Demonstratio Mathematica] The...
Publisher files allowed on an open archive




Jean-Pierre Magnot. The group of diffeomorphisms of a non-compact manifold is not regular. Demonstratio Mathematica, De Gruyter, 2018, 51 (1), pp.8 - 16. ⟨10.1515/dema-2018-0001⟩. ⟨hal-01831632⟩



Record views


Files downloads